| Catalog Number |
8065751593 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during vitrectomy surgery an ophthalmic operating surgical probe tip was inserted into the ophthalmic trocar got stuck in middle.Procedure was completed by replacing another product with another one.Additional information has been requested none received till date.
Event or Problem Description
Additional information received indicating that there was no patient harm.
Additional Manufacturer Narrative
A non-conformance based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.The returned sample was connected to a calibrated system and was successfully recognized.A visual assessment of the returned sample revealed no nonconformity.Sample evaluation at revealed the returned laser probe to have no problem with opathalmic trocar insertion or fitting.Based on the results of this investigation, the customer reported event cannot be confirmed.The returned laser probe was found to have no problem; therefore, the root cause of the reported event is inconclusive.This complaint has been reviewed, and based on a low occurrence rate, it is determined that no further actions are necessary at this time.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).